MathSciNet Relay Station
MathSciNet bibliographic data
MR952817 58G10 (57R20 57R65)
Weinberger, Shmuel Homotopy invariance of $\eta$-invariants. Proc. Nat. Acad. Sci. U.S.A. 85 (1988), no. 15, 5362–5363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement